Skip to Main content Skip to Navigation
Help


...
hal-00578485v1  Journal articles
Peter HaïssinskyKevin Pilgrim. Minimal Ahlfors regular conformal dimension of coarse conformal dynamics on the sphere
Duke Mathematical Journal, Duke University Press, 2014, 163 (13), pp.2517 -- 2559
hal-00618946v1  Journal articles
Cyril LecuireJean-Marc Schlenker. The convex core of quasifuchsian manifolds with particles
Geometry & Topology, 2014, 18 (4), pp.2309-2373
...
hal-00628644v1  Journal articles
Floraine CordierPierre DegondAnela Kumbaro. Phase appearance or disappearance in two-phase flows
Journal of Scientific Computing, Springer Verlag, 2014, 58, pp.115-148
hal-00641901v1  Journal articles
Benoît BertrandErwan BrugalleGrigory Mikhalkin. Genus 0 characteristic numbers of tropical projective plane
Compositio Mathematica, Foundation Compositio Mathematica, 2014, 150, pp.46-104. ⟨10.1112/S0010437X13007409⟩
...
hal-00648928v1  Journal articles
Jean-Pierre DemaillySlawomir DinewVincent GuedjHoang Hiep PhamSlawomir Kolodziej et al.  Hölder continuous solutions to Monge-Ampère equations
Journal of the European Mathematical Society, European Mathematical Society, 2014, 16 (6), pp.619-647. ⟨10.4171/JEMS/442⟩
...
hal-00545755v2  Journal articles
Jean-Bernard Lasserre. New approximations for the cone of copositive matrices and its dual
Mathematical Programming, Series A, Springer, 2014, 144, pp.265-276. ⟨10.1007/s10107-013-0632-5⟩
...
hal-00711478v1  Journal articles
Philippe LaurençotBogdan-Vasile Matioc. A thin film approximation of the Muskat problem with gravity and capillary forces
Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2014, 66, pp.1043-1071. ⟨10.2969/jmsj/06641043⟩
...
hal-00717677v1  Journal articles
Marc ArnaudonLaurent Miclo. Means in complete manifolds: uniqueness and approximation
ESAIM: Probability and Statistics, EDP Sciences, 2014, 18, pp.185-206
...
hal-00719048v1  Journal articles
Elissar Nasreddine. Global existence of solutions to a parabolic-elliptic chemotaxis system with critical degenerate diffusion
Journal of Mathematical Analysis and Applications, Elsevier, 2014, vol. 417 (1), p. 144-163. ⟨10.1016/j.jmaa.2014.02.069⟩
...
hal-00725977v1  Journal articles
Didier HenrionJean-Bernard LasserreMartin Mevissen. Mean squared error minimization for inverse moment problems
Applied Mathematics and Optimization, Springer Verlag (Germany), 2014, 70 (1), pp. 83-110
hal-00728273v1  Journal articles
Alexander RashkovskiiPascal J. Thomas. Powers of ideals and convergence of Green functions with colliding poles
International Mathematics Research Notices, Oxford University Press (OUP), 2014, 2014, pp.1253-1272. ⟨10.1093/imrn/rns251⟩
hal-00728274v1  Journal articles
Pascal J. ThomasDuong Quang Hai. Limit of three-point Green functions : the degenerate case
Serdica Mathematical Journal, Bulgarian Academy of Sciences, 2014, 40, pp.99-110
...
hal-00746773v1  Journal articles
Guillaume Chèze. Darboux theory of integrability in the sparse case
Journal of Differential Equations, Elsevier, 2014, ⟨10.1016/j.jde.2014.04.012⟩
...
hal-00752129v1  Journal articles
François BertelootThomas Gauthier. On the geometry of bifurcation currents for quadratic rational maps
Ergodic Theory and Dynamical Systems, Cambridge University Press (CUP), 2014, pp.Pages 1-11. ⟨10.1017/etds.2013.110⟩
...
hal-00757167v1  Journal articles
Joachim EscherPhilippe LaurençotChristoph Walker. A parabolic free boundary problem modeling electrostatic MEMS
Archive for Rational Mechanics and Analysis, Springer Verlag, 2014, 211, pp.389-417. ⟨10.1007/s00205-013-0656-2⟩
...
hal-00751924v1  Journal articles
Adrien EscandeNicolas MansardPierre-Brice Wieber. Hierarchical quadratic programming: Fast online humanoid-robot motion generation
The International Journal of Robotics Research, SAGE Publications, 2014, 33 (7), pp.1006-1028. ⟨10.1177/0278364914521306⟩
...
hal-00765702v1  Journal articles
Dongho ChaePierre DegondJian-Guo Liu. Well-posedness for Hall-magnetohydrodynamics
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2014, 31, pp.555-565
...
hal-00778573v1  Journal articles
Elissar Nasreddine. A model of individual clustering with vanishing diffusion
Asymptotic Analysis, IOS Press, 2014, vol. 88 (1-2), pp.93-110. ⟨10.3233/ASY-141218⟩
...
hal-00779067v1  Journal articles
Monique DaugePatrick DularLaurent KrähenbühlVictor PéronRonan Perrussel et al.  Corner asymptotics of the magnetic potential in the eddy-current model
Mathematical Methods in the Applied Sciences, Wiley, 2014, 37 (13), pp.1924-1955. ⟨10.1002/mma.2947⟩
...
hal-00783676v1  Journal articles
Elissar Nasreddine. Two-dimensional individual clustering model
Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2014, vol. 7 (2), pp.307-316. ⟨10.3934/dcdss.2014.7.307⟩
...
hal-00606921v4  Journal articles
Nicolas LerméFrançois Malgouyres. A Reduction Method For Graph Cut Optimization
Pattern Analysis and Applications, Springer Verlag, 2014, vol. 17 (2), p. 361-378. ⟨10.1007/s10044-013-0337-7⟩
...
hal-00667657v2  Journal articles
Julien BouyssierCharles PierreFranck Plouraboué. Mathematical Analysis of parallel convective exchangers with general lateral boundary conditions using generalised Graetz modes
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014, 24 (4), pp.627-665
...
hal-00804816v1  Journal articles
Milan KordaDidier HenrionColin N. Jones. Convex computation of the maximum controlled invariant set for polynomial control systems
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (5), pp.2944-2969
...
hal-00756056v2  Journal articles
Gilles PagèsFabien Panloup. A mixed-step algorithm for the approximation of the stationary regime of a diffusion
Stochastic Processes and their Applications, Elsevier, 2014, vol. 124 (1), p. 522-565. ⟨10.1016/j.spa.2013.07.011⟩
...
hal-00809296v1  Journal articles
Philippe LaurençotChristoph Walker. A fourth-order model for MEMS with clamped boundary conditions
Proceedings of the London Mathematical Society, London Mathematical Society, 2014, 109, pp.1435-1464. ⟨10.1112/plms/pdu037⟩
...
hal-00688563v2  Journal articles
Isabella IanniStefan Le Coz. Multi-Speeds solitary waves solutions for nonlinear Schrödinger systems
Journal of the London Mathematical Society, London Mathematical Society, 2014, 89 (2), pp.623-639. ⟨10.1112/jlms/jdt083⟩
...
hal-00789123v2  Journal articles
Jacopo BellazziniMarco GhimentiStefan Le Coz. Multi-solitary waves for the nonlinear Klein-Gordon equation
Communications in Partial Differential Equations, Taylor & Francis, 2014, 39 (8), pp.1479-1522. ⟨10.1080/03605302.2013.860988⟩
...
hal-00826532v1  Journal articles
Marc ArnaudonLaurent Miclo. A stochastic algorithm finding generalized means on compact manifolds
Stochastic Processes and their Applications, Elsevier, 2014, 124, pp.3463-3479
...
hal-00822708v1  Journal articles
Alexandre SeuretChristophe PrieurNicolas Marchand. Stability of nonlinear systems by means of event-triggered sampling algorithms
IMA Journal of Mathematical Control and Information, Oxford University Press (OUP), 2014, 31 (3), pp.415-433
...
hal-00834073v1  Journal articles
Pierre DegondGiacomo DimarcoThi Bich Ngoc Mac. Hydrodynamics of the Kuramoto-Vicsek model of rotating self-propelled particles
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2014, 24, pp.277-325
...
hal-00839711v1  Journal articles
Pierre DegondMichael HertyJian-Guo Liu. Flow on sweeping networks
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2014, 12, pp.538-565
...
hal-00813962v2  Journal articles
Vaithilingam JeyakumarJean-Bernard LasserreG. Li. On Polynomial Optimization over Non-compact Semi-algebraic Sets
Journal of Optimization Theory and Applications, Springer Verlag, 2014, 163, pp.707--718. ⟨10.1007/s10957-014-0545-3⟩
hal-00841308v1  Journal articles
Claude Le BrisFrédéric LegollAlexei Lozinski. An MsFEM type approach for perforated domains
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2014, 12 (3), pp.1046-1077
...
hal-00845212v1  Journal articles
Jérôme FehrenbachPierre Weiss. PROCESSING STATIONARY NOISE: MODEL AND PARAMETER SELECTION IN VARIATIONAL METHODS.
SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2014, vol. 7 (2), p. 613-640. ⟨10.1137/130929424⟩
inserm-00852337v1  Journal articles
Rémy Burcelin. The antidiabetic gutsy role of metformin uncovered?
Gut, BMJ Publishing Group, 2014, 63 (5), pp.706-7. ⟨10.1136/gutjnl-2013-305370⟩